# SDR QXEA2013041900801

- Difficulty date: April 19, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 15,652 hours, 16,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT CARGO ON LT SIDE AT STA 783.102.  REMOVED CORRODED ANGLE IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-07-02-01. COUNTERSUNK HOLES ON SHEAR WEB AS REQUIRED.  INSTALLED SHEAR WEB ANGLE IAW RD 8/4-53-4027.  ALL COUNTERSINKING DONE IAW SRM 51-42-05-02-01 AND SRM 51-42-45-02-01. INSTALLED ANGLE PN 85339286-115 IAW SRM 51-42-05-00-01 AND 51-42-05-02-01. ALL WORK DONE IAW TC RD 8/4-53-4027.
